Exact solution of the biquadratic spin-1 t-J model in one dimension

Exact solution of the biquadratic spin-1 t-J model in one dimension

Autor Alcaraz, F. C. Google Scholar
Bariev, R. Z. Google Scholar
Instituição RUSSIAN ACAD SCI
Universidade Federal de São Paulo (UNIFESP)
Resumo A generalization of the t-J model with a nearest-neighbor hopping is formulated and solved exactly by the Bethe ansatz method. the model describes the dynamics of spin-S fermions with isotropic or anisotropic interactions. in the case S = 1 the magnetic interaction is biquadratic in the spin operators. in contrast to the SU(N) generalization of the t-J model, studied previously in the literature, the present model possesses beyond a massless excitation also a massive one. the physical properties indicate the existence of Cooper-type pairs with finite binding energy.
Idioma Inglês
Data de publicação 1997-10-01
Publicado em Physical Review B. College Pk: American Physical Soc, v. 56, n. 13, p. 7796-7799, 1997.
ISSN 0163-1829 (Sherpa/Romeo, fator de impacto)
Publicador American Physical Soc
Extensão 7796-7799
Fonte http://dx.doi.org/10.1103/PhysRevB.56.7796
Direito de acesso Acesso restrito
Tipo Artigo
Web of Science WOS:A1997YD86600013
Endereço permanente http://repositorio.unifesp.br/handle/11600/25795

Exibir registro completo




Arquivo

Arquivo Tamanho Formato Visualização

Não existem arquivos associados a este item.

Este item está nas seguintes coleções

Buscar


Navegar

Minha conta